# SDR AALA980302

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N879AA
- Make and model: Boeing 727223
- Aircraft serial: 21391
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 826
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - THREE INCH CRACK AT AFT WEB TO CENTER TANK.  STOP DRILLED, BUT NO REPAIR STA 826.  STOP DRILLED AND INSTALLED DOUBLER PER SRM 57-10-6 PAGES 1-4.  TST:  54,870 HOURS.  CYCLES:  33,161.  (X)
